Arkansas, 2008

Winter Storm in Arkansas, March 7 to 8, 2008

March 7 to 8, 2008 · NWS MEG · 12 events in 12 counties and zones

A low pressure system developed along the Gulf of Mexico and tracked northeastward into the Southeastern United States. An abundance of moisture was associated with the system.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A low pressure system developed along the Gulf of Mexico and tracked northeastward into the Southeastern United States. An abundance of moisture was associated with the system. In addition, cold air was also in place over Eastern Arkansas as a result heavy snow fell in association with the system. Snowfall totals of 3 to 10 inches were seen across East Arkansas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 7, 4:18 AM CST, 5 hours 42 minutes earlier.

Area forecast discussion, Mar 7, 4:18 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
418 AM CST FRI MAR 7 2008

.SHORT TERM...
(TODAY THROUGH SUNDAY NIGHT)

...MAJOR WINTER STORM INCLUDING HEAVY SNOW ACCUMULATIONS AND GUSTY
WINDS TO AFFECT A LARGE PART OF THE MID-SOUTH TODAY AND TONIGHT...

COLD AIR WAS PUSHING INTO THE MID-SOUTH ON GUSTY NORTHERLY WINDS
THIS MORNING SETTING THE STAGE FOR A SIGNIFICANT SNOW STORM THAT
WILL AFFECT MUCH OF THE MID-SOUTH THROUGH TONIGHT.

MODELS ARE IN GENERAL AGREEMENT ON THE EVOLUTION OF THE WEATHER
SYSTEM TO AFFECT THE MID-SOUTH TODAY AND TONIGHT. DID NOT NEED TO
MAKE MUCH CHANGE TO THE CURRENT FORECAST. DID EXTEND THE WINTER
STORM WARNING TO INCLUDE A LITTLE MORE OF NORTHWEST MS FOR THIS
AFTERNOON UNTIL MIDNIGHT...ALSO EXTENDED THE WINTER WEATHER
ADVISORY OVER NORTHEAST MS TO INCLUDE THE COUNTIES THAT WERE NOT
IN IT EARLIER.

SURFACE LOW PRESSURE WAS LOCATED OVER THE NORTH-CENTRAL GULF OF
MEXICO THIS MORNING. MEANWHILE...A STRONG UPPER LEVEL TROUGH WAS
DIGGING SOUTHWARD INTO TX. ONE SHORT WAVE AHEAD OF THE MAIN UPPER
LEVEL TROUGH WAS PRODUCING LIGHT SNOW ACROSS PARTS OF NORTHEAST AR
AND THE MO BOOTHEEL THIS MORNING WITH RAIN FROM PARTS OF WEST TN
INTO NORTHEAST MS. THIS PRECIPITATION WILL PUSH NORTHEASTWARD OUT
OF THE MID-SOUTH THIS MORNING AHEAD OF THE UPPER LEVEL SHORT WAVE.
AS A RESULT...THERE WILL BE A SHORT BREAK IN THE PRECIPITATION.

THE SURFACE LOW IS FORECAST TO MOVE INTO WEST-CENTRAL GA BY
SUNSET AND STRENGTHEN. A 850 MB LOW IS FORECAST TO TRACK THROUGH
NORTH-CENTRAL MS. THIS WILL DRAW COLDER AIR INTO THE MID-SOUTH
WITH THE RAIN-SNOW LINE PUSHING SOUTHEASTWARD DURING THE DAY.
MEANWHILE...THE UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN AS IT
PUSHES TOWARD THE MID-SOUTH...EVENTUALLY CLOSING OFF OVER THE MID-
SOUTH. A DEFORMATION ZONE...ASSOCIATED WITH THE UPPER
TROUGH...WITH STRONG UPPER LIFT WILL PUSH INTO EAST AR BY LATE
MORNING...THEN MOVE ACROSS THE MS RIVER DURING THE AFTERNOON. A
PERIOD OF HEAVY SNOW CAN BE EXPECTED WITH THIS DEFORMATION ZONE.

THE SURFACE LOW WILL MOVE INTO NC BY SATURDAY MORNING DEEPENING TO
995 MB AS SHOWN BY THE GFS. HEAVY SNOW WILL CONTINUE ACROSS WEST
TN AND PARTS OF NORTH MS DURING THE EVENING WITH SNOW TAPERING OFF
AFTER MIDNIGHT.

GENERALLY BETWEEN 4 AND 6 INCHES OF SNOW IS EXPECTED ACROSS MOST
OF THE WINTER STORM WARNING AREA. LOCALLY HEAVIER AMOUNTS ARE
POSSIBLE. IN THE WINTER WEATHER ADVISORY AREA...SNOW AMOUNTS
BETWEEN 1 AND 2 INCHES ARE EXPECTED.

SURFACE HIGH PRESSURE WILL BUILD INTO THE MID-SOUTH SATURDAY.
SCATTERED SNOW FLURRIES WILL LINGER SATURDAY MORNING ACROSS PARTS
OF WEST TN AND NORTHEAST MS...BUT THE PRECIPITATION WILL BE COMING
TO AN END. WENT LOWER ON FORECAST HIGHS THAN INDICATED BY MOS WITH
EXPECTED SNOW COVER.

HIGH PRESSURE WILL MOVE TO THE EAST SATURDAY NIGHT AND SUNDAY WITH
WINDS TURNING TO THE SOUTH. WARMER WEATHER CAN BE EXPECTED
SUNDAY...BUT CONTINUED TO GO LOWER ON TEMPERATURES THAN MOS
INDICATES WITH MELTING SNOW COVER.

A WEAK COLD FRONT WILL MOVE INTO THE MID-SOUTH SUNDAY NIGHT...BUT
THIS SYSTEM IS MOISTURE STARVED. AS A RESULT...KEPT THE FORECAST DRY.

.LONG TERM...
(MONDAY THROUGH THURSDAY)

HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE MIDSOUTH ON MONDAY AS
AN UPPER LEVEL TROUGH MOVES QUICKLY OFF TO THE EAST.  CLOUDS WILL
BEGIN TO CLEAR MONDAY AFTERNOON BUT WILL QUICKLY COME BACK MONDAY
NIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE ARKLAMISS
REGION.  THIS DISTURBANCE WILL INCREASE RAIN CHANCES MONDAY NIGHT
AND TUESDAY MAINLY ACROSS EASTERN ARKANSAS AND NORTH MISSISSIPPI
WHERE LIFT AND MOISTURE WILL BE THE GREATEST. THIS UPPER LEVEL
FEATURE WILL CLEAR THE AREA BY TUESDAY NIGHT AS SURFACE HIGH
PRESSURE SLIDES TO THE EAST.   AS A RESULT...SOUTHERLY WINDS WILL
DEVELOP ON WEDNESDAY ALLOWING MUCH WARMER AND MOIST AIR TO MOVE
INTO THE MIDSOUTH.  HIGH TEMPERATURES ON WEDNESDAY WILL REACH THE
MID 60S UNDER MOSTLY SUNNY SKIES.

BY WEDNESDAY NIGHT...THE UPPER LEVEL RIDGE WILL SHIFT EAST OF THE
MIDSOUTH AS A LOW PRESSURE SYSTEM DEVELOPS OUT IN THE CENTRAL
PLAINS.  THIS STORM SYSTEM WILL MOVE TOWARDS THE AREA ON THURSDAY
BRINGING SHOWERS AND THUNDERSTORMS ACROSS WESTERN PORTIONS OF THE
MIDSOUTH.  AS A SURFACE LOW MOVES NORTHEAST ACROSS CENTRAL
MISSISSIPPI AND NORTH ALABAMA...WRAP AROUND MOISTURE WILL BRING
ANOTHER ROUND OF SHOWERS TO THE FORECAST AREA THURSDAY NIGHT BEFORE
THE SYSTEM COMPLETELY EXITS THE AREA.  A FEW SHOWERS MAY LINGER ON
FRIDAY AS MUCH COLDER AIR BEGINS TO FILTER INTO MIDSOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  38  22  32  24 / 100 100  10  10
MKL  36  22  30  18 / 100 100  10  10
JBR  36  20  30  23 / 100  70  10  10
TUP  43  26  34  24 /  90 100  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CLAY-
     CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH.

     WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     PHILLIPS.

     WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
     LEE AR-ST. FRANCIS.

MO...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
     PEMISCOT.

MS...WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

     WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
     BENTON MS-TIPPAH.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     SATURDAY FOR ALCORN-CALHOUN-CHICKASAW-ITAWAMBA-LEE MS-
     MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.

TN...WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     FAYETTE-HAYWOOD-SHELBY-TIPTON.

     WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-GIBSON-HARDEMAN-HARDIN-
     HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

     WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR DYER-LAKE-
     LAUDERDALE-OBION.

&&

SHORT TERM = JCL
LONG TERM = KNS
Hazardous weather outlook, Mar 7, 5:38 AM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
538 AM CST FRI MAR 7 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
538 AM CST FRI MAR 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A MAJOR WINTER STORM INCLUDING HEAVY SNOW ACCUMULATIONS AND GUSTY
NORTHERLY WINDS WILL AFFECT A LARGE PART OF THE MID-SOUTH TODAY AND
TONIGHT. STRENGTHENING LOW PRESSURE OVER THE NORTH-CENTRAL GULF OF
MEXICO WILL MOVE NORTHEASTWARD TO NORTH CAROLINA BY SATURDAY MORNING.
COLD AIR WILL WRAP AROUND THIS LOW INTO THE MID-SOUTH.
MEANWHILE...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH
THE MID-SOUTH FROM THE WEST TODAY AND TONIGHT. AS A
RESULT...SNOW...OCCASIONALLY HEAVY...WILL SPREAD INTO EAST
ARKANSAS AND THE MISSOURI BOOTHEEL LATER THIS MORNING. THE HEAVY
SNOW WILL CROSS THE MISSISSIPPI RIVER INTO WEST TENNESSEE AND
PARTS OF NORTH MISSISSIPPI THIS AFTERNOON.

WINTER STORM WARNINGS HAVE BEEN ISSUED FOR EAST ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND MUCH OF NORTH
MISSISSIPPI. THE WINTER STORM WARNINGS ARE GENERALLY IN EFFECT
ALONG AND TO THE NORTHWEST OF A LINE FROM COFFEEVILLE MISSISSIPPI
TO RIPLEY MISSISSIPPI TO SAVANNAH TENNESSEE. BETWEEN 3 AND 6
INCHES OF SNOW...LOCALLY MORE...CAN BE EXPECTED WHERE WINTER
STORM WARNINGS HAVE BEEN ISSUED. THE CITIES OF
JONESBORO...MEMPHIS AND JACKSON ARE IN THE WINTER STORM WARNING
AREA.

WINTER WEATHER ADVISORIES BECOME IN EFFECT FOR NORTHEAST
MISSISSIPPI TONIGHT TO THE SOUTHEAST OF WHERE THE WINTER STORM
WARNINGS ARE IN EFFECT. BETWEEN 1 AND 2 INCHES OF SNOW CAN BE
EXPECTED WHERE WINTER WEATHER ADVISORIES ARE IN EFFECT. THE CITY OF
TUPELO IS IN THE WINTER WEATHER ADVISORY AREA.

PLEASE SEE THE LATEST WINTER STORM WARNINGS AND WINTER WEATHER
ADVISORIES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS.

JCL

In the hours before

Local storm report, Mar 7, 9:06 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             POCAHONTAS              36.26N 90.97W
03/07/2008  M1.0 INCH        RANDOLPH           AR   CO-OP OBSERVER

0830 AM     SNOW             BEECH GROVE             36.17N 90.62W
03/07/2008  E1.0 INCH        GREENE             AR   EMERGENCY MNGR

            SNOW AND SLEET

0830 AM     SLEET            PARAGOULD               36.06N 90.51W
03/07/2008  E0.00 INCH       GREENE             AR   EMERGENCY MNGR

            DUSTING OF SLEET

&&

DSV
Local storm report, Mar 7, 9:11 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
911 AM CST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             POCAHONTAS              36.26N 90.97W
03/07/2008  M1.0 INCH        RANDOLPH           AR   CO-OP OBSERVER

0730 AM     SNOW             MALDEN                  36.58N 89.98W
03/07/2008  E1.0 INCH        DUNKLIN            MO   CO-OP OBSERVER

            0.8 AT OBSERVATION

0830 AM     SNOW             BEECH GROVE             36.17N 90.62W
03/07/2008  E1.0 INCH        GREENE             AR   EMERGENCY MNGR

            SNOW AND SLEET

0830 AM     SLEET            PARAGOULD               36.06N 90.51W
03/07/2008  E0.00 INCH       GREENE             AR   EMERGENCY MNGR

            DUSTING OF SLEET

&&

DSV
Local storm report, Mar 7, 9:48 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
948 AM CST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             POCAHONTAS              36.26N 90.97W
03/07/2008  M1.0 INCH        RANDOLPH           AR   CO-OP OBSERVER

0730 AM     SNOW             MALDEN                  36.58N 89.98W
03/07/2008  E1.0 INCH        DUNKLIN            MO   CO-OP OBSERVER

            0.8 AT OBSERVATION

0830 AM     SNOW             BEECH GROVE             36.17N 90.62W
03/07/2008  E1.0 INCH        GREENE             AR   EMERGENCY MNGR

            SNOW AND SLEET

0830 AM     SLEET            PARAGOULD               36.06N 90.51W
03/07/2008  E0.00 INCH       GREENE             AR   EMERGENCY MNGR

            DUSTING OF SLEET

0945 AM     SNOW             POCAHONTAS              36.26N 90.97W
03/07/2008  M3.0 INCH        RANDOLPH           AR   TRAINED SPOTTER

            2 1/2 ON GROUND

&&

DSV

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

12 winter storm. Local standard time, as filed.

Winter Storm, Randolph

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Randolph forecast zone
Reported by
Law Enforcement
Coordinates
36.342, -91.028 (the zone’s center; the record gives no point)

Snow accumulations of four inches fell in Pocahontas and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Greene

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Greene forecast zone
Reported by
Law Enforcement
Coordinates
36.118, -90.559 (the zone’s center; the record gives no point)

Snow accumulations of four inches fell in Paragould and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Cross

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Cross forecast zone
Reported by
Law Enforcement
Coordinates
35.296, -90.771 (the zone’s center; the record gives no point)

Snow accumulations of four to six inches fell in Wynne and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Clay

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Clay forecast zone
Reported by
Law Enforcement
Coordinates
36.368, -90.417 (the zone’s center; the record gives no point)

Snow accumulations of four to five inches fell in Piggott and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, St. Francis

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
St. Francis forecast zone
Reported by
Law Enforcement
Coordinates
35.022, -90.748 (the zone’s center; the record gives no point)

Snow accumulations of five to six inches fell in Forrest City, Wheatley and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Lawrence

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Lawrence forecast zone
Reported by
Law Enforcement
Coordinates
36.041, -91.107 (the zone’s center; the record gives no point)

Snow accumulations of five inches fell in Lynn and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Craighead

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Craighead forecast zone
Reported by
Law Enforcement
Coordinates
35.831, -90.633 (the zone’s center; the record gives no point)

Snow accumulations of five to six inches fell in Jonesboro, Bay and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Poinsett

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Poinsett forecast zone
Reported by
Law Enforcement
Coordinates
35.574, -90.663 (the zone’s center; the record gives no point)

Snow accumulations of eight inches fell in Fisher and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Phillips

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Phillips forecast zone
Reported by
Law Enforcement
Coordinates
34.428, -90.848 (the zone’s center; the record gives no point)

Snow accumulations of six inches fell in Marvel and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Lee

When
March 7, 10:00 AM CST to March 8, 12:00 AM CST
Where
Lee forecast zone
Reported by
Law Enforcement
Coordinates
34.781, -90.782 (the zone’s center; the record gives no point)

Snow accumulations of nine to ten inches fell in Marianna and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Mississippi

When
March 7, 12:00 PM CST to March 8, 1:00 AM CST
Where
Mississippi forecast zone
Reported by
Law Enforcement
Coordinates
35.764, -90.054 (the zone’s center; the record gives no point)

Snow accumulations of three to eight inches fell in Manila, Leachville and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

Winter Storm, Crittenden

When
March 7, 12:00 PM CST to March 8, 1:00 AM CST
Where
Crittenden forecast zone
Reported by
Law Enforcement
Coordinates
35.208, -90.309 (the zone’s center; the record gives no point)

Snow accumulations of four to five inches fell in Earle, Turrell and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2008Every state in 2008This day in weather historyWarnings in Arkansas, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 86592, 86593, 86594, 86595, 86596, 86597, 86598, 86599, 86600, 86601, 86590, 86591.